# SDR DALA2025102707844

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N914DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62782
- Aircraft time: 20,603 hours, 8,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7976721) FOUND ON SVC CHK EMERGENCY PATH LIGHTS FROM ROW 28-32 INOP. R/R EMERGENCY BATTERY (M2067) IAW B737 AMM 33-51. OPS CHK GOOD.
